Comment on: Limit of Random Measures associated with the increments of a Brownian Semimartingale

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Li, J; Xiu, D

Published Date

  • September 1, 2018

Published In

Volume / Issue

  • 16 / 4

Start / End Page

  • 570 - 582

Electronic International Standard Serial Number (EISSN)

  • 1479-8417

International Standard Serial Number (ISSN)

  • 1479-8409

Digital Object Identifier (DOI)

  • 10.1093/jjfinec/nbx034

Citation Source

  • Scopus